# SDR 2005UALA00677

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 46,624 hours, 17,061 cycles
- Engine: Pwa PW2037
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CORROSION. EXT CHORD BS 1180 TO 1176, APPROXIMATELY  6 LBL TO 6 RBL.    REMOVE CORROSION AND CK LIMIT PER SRM 53-30-12. ORIGINAL THICKNESS=.130", AFTER REPAIR THI CKNESS=.124", LOSS OF MATERIAL IS WITHIN LIMIT PER SRM 53-30-12
